Advertisement

Cybernetics

, Volume 26, Issue 4, pp 524–529 | Cite as

An application of implicit function theorems to controllability problems of nonstationary discrete-time systems

  • Vu Ngok Phat
Article
  • 37 Downloads

Abstract

Pshenichnyi's implicit function theorem for multivalued mappings is applied to controllability problems for some classes of nonstationary discrete-time systems. New necessary and sufficient conditions of local controllability are obtained for linear discrete-time systems with control constraints.

Keywords

Operating System Artificial Intelligence Controllability Problem System Theory Local Controllability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. N. Pshenichnyi, “Implicit function theorems for many-valued mappings,” Kibernetika, No. 4, 36–43 (1986).Google Scholar
  2. 2.
    H. Frankovska, “Theoreme d'application ouverte pour les correspondances,” C. R. Acad. Sci.,302, No. 15, 558–562 (1986).Google Scholar
  3. 3.
    L. Weiss, “Controllability, realization, and stability of discrete-time systems,” SIAMJ. Contr.,10, No. 2, 230–262 (1972).Google Scholar
  4. 4.
    R. G. Faradzhev, V. N. Phat, and A. V. Shapiro, “Controllability theory of discrete-time dynamic systems,” Avtomat. Telemekh., No. 1, 5–25 (1986).Google Scholar
  5. 5.
    Vu Ngok Phat, “On controllability in many-valued discrete-time processes,” Kibernetika, No. 5, 62–66 (1986).Google Scholar
  6. 6.
    Vu Ngok Phat, Controllability of Linear Nonstationary Discrete Systems with Restrained States and Controls in Banach Spaces, Preprint Series, Hanoi Inst. of Math. (1986).Google Scholar
  7. 7.
    Vu Ngok Phat, “Controllability of discrete-time systems with nonconvex constrained controls,” Math. Operationsforsch. Stat., Ser. Optim.,14, No. 3, 371–375 (1983).Google Scholar
  8. 8.
    Vu Ngok Phat, “Controllability of nonlinear discrete-time systems without differentiability assumptions,” Math. Operationsforsch. Stat., Ser. Optim.,18, No. 6, 1–15 (1987).Google Scholar
  9. 9.
    B. N. Pshenichnyi, Convex Analysis and Extremal Problems [in Russian], Nauka, Moscow (1980), pp. 103–113.Google Scholar
  10. 10.
    B. N. Pshenichnyi, Necessary Conditions of Extremum [in Russian], Nauka, Moscow (1982), pp. 48–49.Google Scholar
  11. 11.
    S. M. Robinson, “Regularity and stability for convex multivalued functions,” Math. Oper. Res.,1, No. 2, 130–143 (1976).Google Scholar
  12. 12.
    V. I. Korobov and V. E. Chuprina, “Sufficient conditions of controllability to an arbitrary set for a linear autonomous system,” Vestn. Khar'kov. Univ.,42, No. 148, 83–89 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • Vu Ngok Phat

There are no affiliations available

Personalised recommendations